# SDR ERAA201307310053

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 30,160 hours, 32,481 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 997305
- Part serial: 0170
- Condition: Cracked
- Location: Lt Rudder
- Part time: 30,160 hours, 32,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER ISOLATION VALVE BODY CRACKED AND LEAKING.  R & R LT RUDDER ISOLATION VALVE IAW MM 29-10-43.  UNIT BLED AND LEAK CHECKED GOOD.  OPS CHECK IAW 1-8-2, 29-10-43, OPS CHECKED GOOD.
